Skip to content Skip to navigation menu

Aypanal Extra Strength Non-Aspirin Pain Reliever

Manufacturer: HONEYWELL SAFETY PRODUCTS USA INC
List Price: $13.69 - $42.99 BX of 50 EA
View All Specs
Manufacturer: HONEYWELL SAFETY PRODUCTS USA INC
View All Specs
Catalog page # 154
Product description:
An extra strength non-aspirin pain reliever providing quick relief from headaches, minor aches and pains, menstrual cramps and fever.
You are unable to select more than your available quota at this time. Please contact your administrator for assistance.
Refine results
Application
Brand
Total Items Selected
Total Items Selected
Aypanal Non-Aspirin Pain Reliever Tablets, 500mg, Extra Strength, 50 Tablets
Aypanal Non-Aspirin Pain Reliever Tablets, 500mg, Extra Strength, 125 Tablets
Pain-A-Rest® Aypanal Non-Aspirin Pain Reliever Tablets, Extra Strength, 250 Tablets
Product # F233603 834-161987 F233692
Flavor Unflavored Unflavored Unflavored
Strength 500mg 500mg 500mg
Application Relief from Headaches, Muscular Aches, Cramps and Fever Relief from Headaches, Muscle Aches, Cramps, Fever, Minor Pain and Discomfort Effective For Severe Headaches, Muscle Soreness, Aches and Pains Associated with Fever and Arthritis
Purpose Pain Relief Pain Relief Pain Relief
Packaging Type Box, Wrapped Packets Box, Wrapped Packets Box, Wrapped Packets
Brand Pain-A-Rest®
Active Ingredient Acetaminophen, 325mg Acetaminophen, 325mg Acetaminophen, 325mg
Dosage Form Tablet Tablet Tablet